It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-05-2006, 01:29 PM   #1
Newbie
(female)
 
Join Date: Oct 2006
Location: UK
Posts: 1
Wilks HB User
Angry Attn: Any Ex Or Current Seroxat/paroxetine Users!

[B]: I would love to hear from anyone who in using the antidepressant Seroxat/Paroxetine has experienced any unusual, what can only be described as severe 'dizzy/electric shock like' & 'off balance' symptons. In my research on the internet I have only so far come accross these affects during withdrawel or missed dosage(s) of the drug. My own dosage of this drug was significantly increased from 20 mg/once daily to 50 mg/once daily in the beginning of February this year after suffering a 'breakdown' which involved self harm from suicidal tendancies. For months now I have been experiencing this awful symptons which seemed to be an inner ear problem as there were symptons also in this area of 'pressure', a blocked feeling, sensitivity and mild bouts of earache. After several remedies where unsuccessful I was sent to an ENT specialist who upon examination was not convinced that the severe aforementioned symptons where the cause of the inner ear and that the ear symptons seemed to be isolated. As a result I was referred for a brain scan and x-rays of the neck/top of spine vetbrae. Having seen my Doctor yesterday it was a relief (at least) to know that these tests had come back 'normal'. As such I was told that I am left with two disorders as the cause - one or both. A dysfuntion in the vascular system which supplies blood supply to the brain - which is the usual cause of migraines of which I have to take treatment for, to try and prevent the onsent of one, or if that fails, then to at least lessen the degree of one. Even so, the treatment doesn't always produce the desired affect and I can still suffer from a migraine at odd times from between days to a week, although less frequently than before the treatment. As I do a lot of research on the internet regarding any health issues I had, my doctor suggested that I look up 'Serotonergic Syndrome', as a cause of my symptons........... due to the high dosage of the antidepressant, the timing of when the symptons kicked in and the fact that it is in use with a migraine inhibator. The likely suggestion being that the symptons are a result of the combination of the two. However, having looked this disorder up on the internet, I have yet to find my 'head' symptons listed. Therefore, can anyone out there relate to what I am experiencing?

 
Sponsors Lightbulb
   
Old 10-13-2006, 10:22 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Attn: Any Ex Or Current Seroxat/paroxetine Users!

look up Paxil withdrawl on google. Chances are you stopped cold turkey instead of weaning off

trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone taking Paxil (Paroxetine) mfg by Apotex had their scipt refilled this month? ExtremelyWired Anxiety 13 01-07-2010 08:26 PM
seroxat najat Depression 1 03-04-2009 06:00 PM
Generic Paroxetine IanDSamson Epilepsy 0 03-21-2008 09:18 AM
paroxetine hydrochloride and painkillers little_miss Depression 3 02-01-2007 10:36 AM
Paroxetine(seroxat) kopia Depression 3 11-30-2006 01:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!